APOHEALTH Paracetamol PLUS Caffeine

APOHEALTH Paracetamol PLUS Caffeine is used for the effective relief of pain and discomfort.

    Active Ingredient(s):

  • Paracetamol 500 mg
  • Caffeine 65 mg

Reference Brand:

Works in the same way as Panadol Extra.

    Size:

  • 20 tablets
  • 40 tablets
Back To Products